MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBB-382-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a non-sterile device with no expiration date.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double bundle was used during scope cleaning on (b)(6) 2021.After the scope went through the reprocessing machine, a bristle was found on the tip of the scope.The bristle was wiped off with gauze.There was no patient involvement with this event.
 
Additional Manufacturer Narrative
Block d4: this is a non-sterile device with no expiration date.Block h6: device code a0401captures the reportable event of bristle detached.Block h10: visual analysis of the returned device, there is no evidence identified that bristles were missing from the returned brush heads.Based on all available information and the condition of the returned device, it is likely that the reported event could have been affected by handling technique and device manipulation during the procedure.Therefore, based on all gathered information, the device break event is assigned a probable cause of unintended use error caused or contributed to event which indicates the interaction between the user and device, or sample, caused or contributed to the error.A review of the device history record (dhr) confirmed that the device met all material, assembly, and product specifications at the time of release to distribution.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used during scope cleaning on (b)(6), 2021.According to the complainant, after the scope went through the reprocessing machine, a bristle was found on the tip of the scope.The bristle was wiped off with gauze.There was no patient involvement with this event.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11694441
Report Number3005099803-2021-01841
Device Sequence Number3495191
Product Code MNL
UDI-Device Identifier00816849016900
UDI-Public00816849016900
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBB-382-50
Device Catalogue Number60252
Device Lot Number0000200318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1